ISSN 1654-9163 (print)   ISSN 2001-7235 (online)
The Abraham Zelmanov Journal
The journal for General Relativity, gravitation and cosmology


HOME      ARCHIVES      BOOKS      ZELMANOV      FREE SOFTWARE

HOME > ARCHIVES > Robert C. Fletcher

Robert C. Fletcher

1.

Radial Distance on a Stationary Frame in a Homogeneous and Isotropic Universe

Robert C. Fletcher

Ref:  The Abraham Zelmanov Journal, 2011, volume 4, pages 115-136
Full text:  PDF  (updated with errata on October 05, 2011)

2.

On a c(t)-Modified Friedmann-Lemaître-Robertson-Walker Universe

Robert C. Fletcher

Ref:  The Abraham Zelmanov Journal, 2011, volume 4, pages 182-236
Full text:  PDF

Copyright © The Abraham Zelmanov Journal

 

ABOUT THE JOURNAL

The Abraham Zelmanov Journal is an annually issue scientific journal registered with the Royal National Library of Sweden.

FONT SIZE

Large  Large  Large